# SDR CA080404009

- Difficulty date: April 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 7,276 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Pilot Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW DISCREPANCY, PILOTS SEAT DOES NOT SLIDE BACK INTERMITTENTLY.  SEAT REMOVED AND VISUALLY INSPECTED.  REEL ASSEMBLY CABLE ADJUSTED AND SEAT FUNCTION TESTED WITH NO DEFECTS FOUND.  SEVERAL AIRCRAFT IN OUR FLEET OF CESSNA 100 SERIES AIRCRAFT HAVE EXPERIENCED SIMILAR DISCREPANCIES, AND THE PASSENGER SEATED WAS UNABLE TO EXIT THE CABIN.
